# SDR ASAA201805174653

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750222
- Condition: Corroded
- Location: Bs 727l-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RIGHT SIDE TRANSITION PANEL WAS FOUND CORRODED AT SEVERAL PLACES, BS 727L -  767, RBL 21 - 22.  ACFT GROUNDED.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-1A-2,  53-00-53-2-S, AND DWG 19GA7502, REV A.
